On Certain Generalizations of Rubinstein's bargaining Model

A. Rusinowska

    Research output: Contribution to journalArticleScientificpeer-review

    Original languageEnglish
    Pages (from-to)545-552
    Number of pages8
    JournalInternational Journal of Mathematics, Game Theory and Algebra
    Volume12
    Issue number6
    Publication statusPublished - 2002

    Cite this

    @article{7c43e07a4fd7430394f668c757764757,
    title = "On Certain Generalizations of Rubinstein's bargaining Model",
    author = "A. Rusinowska",
    note = "Pagination: 8",
    year = "2002",
    language = "English",
    volume = "12",
    pages = "545--552",
    journal = "International Journal of Mathematics, Game Theory and Algebra",
    issn = "1060-9881",
    number = "6",

    }

    On Certain Generalizations of Rubinstein's bargaining Model. / Rusinowska, A.

    In: International Journal of Mathematics, Game Theory and Algebra, Vol. 12, No. 6, 2002, p. 545-552.

    Research output: Contribution to journalArticleScientificpeer-review

    TY - JOUR

    T1 - On Certain Generalizations of Rubinstein's bargaining Model

    AU - Rusinowska, A.

    N1 - Pagination: 8

    PY - 2002

    Y1 - 2002

    M3 - Article

    VL - 12

    SP - 545

    EP - 552

    JO - International Journal of Mathematics, Game Theory and Algebra

    JF - International Journal of Mathematics, Game Theory and Algebra

    SN - 1060-9881

    IS - 6

    ER -